F-µ-Semiregular Modules

Authors

  • Eman Mohammed Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq
  • Wasan Khalid Department of Mathematics, College of Science, University of Baghdad, Baghdad, Iraq

DOI:

https://doi.org/10.24996/ijs.2021.62.4.22

Keywords:

µ-small submodule, F-µ-semiregular module

Abstract

Let  R be an associative ring with identity and let M be a left R-module . As a generalization of µ-semiregular modules, we introduce an F-µ-semiregular module. Let F be a submodule of M and x∊M. x is called F-µ-semiregular element in M , if there exists a decomposition M=A⨁B, such that A is a projective submodule of  and . M is called  F-µ-semiregular if x is F-µ-semiregular element for each x∊M. A condition under which the module µ-semiregular is F-µ-semiregular module was given. The basic properties and some characterizations of the F-µ-semiregular module were provided.

Downloads

Download data is not yet available.

Downloads

Published

2021-04-30

How to Cite

Mohammed, E. ., & Khalid, W. . (2021). F-µ-Semiregular Modules. Iraqi Journal of Science, 62(4), 1271–1275. https://doi.org/10.24996/ijs.2021.62.4.22

Issue

Section

Mathematics